# SDR COMA0760477

- Difficulty date: July 15, 2007
- Submitted: July 17, 2007
- Operation: Air carrier
- Aircraft: N811CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7380
- Aircraft time: 18,875 hours, 16,129 cycles
- System (JASC): 2420 · AC Generation System
- Part: Idg
- Condition: Malfunctioned
- Location: Nr 1
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

FLIGHT 5609 - DURING TAKEOFF ROLL RECEIVED AN IDG NR 1 CAUTION.  ABORTED TAKEOFF AND RETURNED TO THE GATE.  DEFERRED NR 1 IDG PER MEL 24-11-01-1.
